# SDR DALA2024091909224

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 76,242 hours, 31,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6105123) ON SC FOUND SEAT ROW 16-19 EMERG LIGHTS GO OUT SHORTLY AFTER BEING TURNED ON. REPLD BATTERY PACK PER B 737 AMM 33-51 OPS CK GOOD.
